# SDR SWAA2022122979012

- Difficulty date: December 6, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 73,533 hours, 43,472 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER FLOOR STRUCTURE LOCATED AT BS 540 BETWEEN BL0 AND LBL 24.5 WL 208.1. CENTER SECTION 2022-688188<[01] REPLACED STIFFENER FLOOR STRUCTURE LOCATED AT BS 540 BETWEEN BL0 AND LBL 24.5 WL 208.1. CENTER SECTION IAW B737-700 SRM 51-40-02 AND DRAWING 143A0060 REV B. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED STIFFENER FLOOR STRUCTURE LOCATED AT BS 540 BETWEEN BL0 AND LBL 24.5 WL 208.1. CENTER SECTION IAW B737-700 SRM 51-40-02 AND DRAWING 143A0060 REV B. RII; SEE INDIVIDUAL SIGN OFFS BELOW.
